# SDR 96ZZZM71

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 229 - ATL-DFW - UPON GEAR EXTENSION LEFT MAIN GEAR DOOR UNSAFE LIGHT AND GREEN DOWNLOCK LIGHTS WERE INTERMITTENT.  FOUND CANNON PLUG ON LEFT DOWN LOCK SWITCH LOOSE.  SECURED CANNON PLUG AND SAFTIED IAW VALUJET MAINTENANCE MANUAL.  (M)
